# SDR UALA2008120506765

- Difficulty date: December 5, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 38,892 hours, 10,804 cycles
- Engine: Pwa PW2037
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

EICAS MSG WING ANTI-ICE DISPLAYED.  REPLACED ANTI-ICE VALVE RIGHT WING.  ANTI-ICE VALVE SENSE LINE FITTING AND B-NUT STRIPPED AT LINE TO VALVE.  NEEDS NEW LINE AND FITTING.  BOTH ENDS OF SENSE LINE STRIPPED NEED NEW LINE AND BOTH UNIONS REPLACED.  REPLACED LINE AND FITTINGS.
